# SDR AALA20070471

- Difficulty date: March 11, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Engine: Pwa JT8D217
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Left Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - LEFT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED FOLLOWED BY OIL QUANTITY DEGRADING.  CREW SHUTDOWN ENGINE.  NO HIGH OIL TEMPERATURES OR ENGINE GAS TEMPERATURES OBSERVED.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME APPROXIMATELY 20 MINUTES.  REPLACED NUMBER ONE ENGINE ON 11 MARCH 2007 AT ORD DUE TO OIL PRESSURE OUT OF LIMITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
